# SDR AALA20060014

- Difficulty date: January 8, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - LEFT AND RIGHT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  REPOSITIONED BATTERIES IN BATTERY PACK FOR LEFT AND RIGHT OVERWING EMERGENCY EXIT LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
